# SDR AALA202205115741

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A300*
- Aircraft serial: 6687
- Aircraft time: 20,174 hours, 7,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 17C EMERGENCY LIGHT PANEL FELL OUT OF SOCKET. SECURED SEAT MOUNTED EMERGENCY PATH LIGHT AT 17C PER AMM 25-21-00.
